Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

An averaging property of the range of a vector measure


Authors: J. Diestel and C. J. Seifert
Journal: Bull. Amer. Math. Soc. 82 (1976), 907-909
MSC (1970): Primary 28A45
MathSciNet review: 0419722
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 28A45

Retrieve articles in all journals with MSC (1970): 28A45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14207-3
PII: S 0002-9904(1976)14207-3